# SDR FDEA201108113206

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 6,019 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON RT SIDE OF ACFT FUSELAGE FLOOR LEVEL BEHIND LOWER SIDEWALL AT FR 79, CRACKED.  REMOVED SHEAR PLATE RT SIDE FLOOR LEVEL AT FR 79 IAW SRM'S 51-40-21 AND 51-72-10.  LOCATED AND DRILLED NEW SHEAR PLATE IAW SRM 51-72-10.  INSTALLED NEW PLATE IAW SRM'S 51-72-10 AND 51-40-21.
